MAUDE Adverse Event Report: PRIDE MOBILITY PRODUCTS PRIDE MOBILITY PRODUCTS; POWERED WHEELCHAIR

PRIDE MOBILITY PRODUCTS PRIDE MOBILITY PRODUCTS; POWERED WHEELCHAIR
Model Number Q6 EDGE
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Eye Injury (1845); Head Injury (1879); Pain (1994)
Date of Event 06/03/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device has not yet been made available for evaluation.Should the device or further information become available, a follow-up report will then be issued.
 
Event or Problem Description
Alleges while setting up device for end user, with end user in unit, the unit would not stop, and couldn't control the pwc, and it began to tip forwards after rolling 10 feet.Alleges the client then fell down in the stairs (4 steps in total) causing injury.
 
Additional Manufacturer Narrative
Only the head array was returned for evaluation.The evaluation concluded failure to follow setup warnings.
 
Event or Problem Description
Alleges while setting up new head array device for end user, with end user in unit, the unit would not stop, and couldn't control the pwc, and it began to tip forwards after rolling 10 feet.Alleges the client then fell down in the stairs (4 steps in total) causing injury.
 
Additional Manufacturer Narrative
Revised "describe event or problem" field.The device has not yet been made available for evaluation.Should the device or further information become available, a follow-up report will then be issued.
 
Event or Problem Description

Brand Name
PRIDE MOBILITY PRODUCTS
Common Device Name
POWERED WHEELCHAIR
Manufacturer (Section D)
PRIDE MOBILITY PRODUCTS
401 york ave
duryea, pa
MDR Report Key10128393
Report Number2530130-2020-00055
Device Sequence Number2152572
Product Code ITI
UDI-Device Identifier00606509200028
UDI-Public00606509200028
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K042612
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberQ6 EDGE
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/19/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2020
Supplement Date Received by Manufacturer06/03/2020
06/03/2020
Initial Report FDA Received Date06/08/2020
Supplement Report FDA Received Date06/10/2020
06/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;